Aa Lettergrootte
16
  • About Lareb
  • Search information about ADRs
  • Subscribe to newsletter
News updates
Year
  • 03 DEC
    Nosebleeds associated with amlodipine use

    Netherlands Pharmacovigilance Centre Lareb received 8 reports of nosebleeds associated with the use of amlodipine. In most cases, the nosebleeds started within a few days after start of amlodipine. Af ...

    Read more
  • 29 AUG
    Results Lareb Intensive Monitoring NOACs

    Adverse drug reactions (ADRs) of non-vitamin K oral anticoagulants (NOACs) mostly occur in the first week of treatment. For over half of these ADRs the patient recovered without discontinuation of the ...

    Read more
  • 31 JUL
    Potential liver toxicity of herbal supplement NMDA relief Exendo®

    The Netherlands Pharmacovigilance Centre Lareb received two reports of liver toxicity associated with the use of herbal supplement NMDA relief Exendo®. One patient needed a liver transplantation as a ...

    Read more
  • 25 JUL
    First results of Dutch Biologic Monitor

    48% of patients experienced at least one adverse drug reaction (ADR) after administration of a biological drug. ADRs most often reported were injection site reactions, followed by infections and skin ...

    Read more
  • 24 JUL
    Overview reports on Meningococcal group ACWY vaccine (Nimenrix®)

    Since May 1st, 2018, all children aged 14 months in the Netherlands are vaccinated against Meningococcal type ACWY with the vaccine Nimenrix®. The Netherlands Pharmacovigilance Centre Lareb received 6 ...

    Read more
  • 02 JUL
    ConcePTION project has been launched

    Today, only about 5% of medications have adequate safety information on use in pregnant or breastfeeding women. Obtaining reliable safety information can take 20 or more years to collect after a medic ...

    Read more
  • 26 JUN
    Hair loss associated with use tioguanine (Thiosix®) for inflammatory bowel disease

    Over the last five years, the Netherlands Pharmacovigilance Centre Lareb received twenty reports of hair loss by women associated with the use of tioguanine for bowel disease. For most patients the ha ...

    Read more
  • 26 JUN
    More adverse drug reactions are reported for women

    Women have a higher risk of adverse drug reactions (ADRs) being reported than men, even when differences in the number of drug users is taken into account. Lareb investigated this in collaboration wit ...

    Read more
  • 18 JUN
    Fifteen years of patient reporting

    Patients’ reports can contribute to signal detection and add value to pharmacovigilance. However, Lareb recognizes that there is a big leap between allowing patients to report and a more integrated pa ...

    Read more
  • 08 APR
    Teaching teachers in implementing PV undergraduate education

    There is an increasing interest in integrating pharmacovigilance into undergraduate medical, pharmacy and nursing education. Our main goal for pharmacovigilance education at universities is that all f ...

    Read more